Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A characterization of discrete Banach lattices with order continuous norms

Author: Witold Wnuk
Journal: Proc. Amer. Math. Soc. 104 (1988), 197-200
MSC: Primary 46B30; Secondary 47B55
MathSciNet review: 958066
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a characterization of those $ \sigma $-Dedekind complete Banach lattices for which every continuous linear operator $ T:E \to {c_0}$ is a difference of two positive linear operators from $ E$ into $ {c_0}$.

References [Enhancements On Off] (What's this?)

  • [1] Ju. A. Abramovič, The space of operators that act between Banach lattices, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 73 (1977), 188–192, 234 (1978) (Russian, with English summary). Investigations on linear operators and the theory of functions, VIII. MR 513175
  • [2] Charalambos D. Aliprantis and Owen Burkinshaw, Locally solid Riesz spaces, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1978. Pure and Applied Mathematics, Vol. 76. MR 0493242
  • [3] Charalambos D. Aliprantis and Owen Burkinshaw, Positive operators, Pure and Applied Mathematics, vol. 119, Academic Press, Inc., Orlando, FL, 1985. MR 809372
  • [4] Donald I. Cartwright and Heinrich P. Lotz, Some characterizations of 𝐴𝑀- and 𝐴𝐿-spaces, Math. Z. 142 (1975), 97–103. MR 0383030
  • [5] D. H. Fremlin, A characterization of 𝐿-spaces, Nederl. Akad. Wetensch. Proc. Ser. A 77=Indag. Math. 36 (1974), 270–275. MR 0350373
  • [6] Hong Yun Xiong, On whether or not ℒ(ℰ,ℱ)=ℒ^{𝓇}(ℰ,ℱ) for some classical Banach lattices ℰ and ℱ, Nederl. Akad. Wetensch. Indag. Math. 46 (1984), no. 3, 267–282. MR 763464
  • [7] Joram Lindenstrauss and Lior Tzafriri, Classical Banach spaces. II, Ergebnisse der Mathematik und ihrer Grenzgebiete [Results in Mathematics and Related Areas], vol. 97, Springer-Verlag, Berlin-New York, 1979. Function spaces. MR 540367
  • [8] Peter Meyer-Nieberg, Charakterisierung einiger topologischer und ordnungstheoretischer Eigenschaften von Banachverbänden mit Hilfe disjunkter Folgen, Arch. Math. (Basel) 24 (1973), 640–647 (German). MR 0341021

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B30, 47B55

Retrieve articles in all journals with MSC: 46B30, 47B55

Additional Information

Keywords: Banach lattice, regular operator
Article copyright: © Copyright 1988 American Mathematical Society